# SDR MWEA00161

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 5910084113
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR INNER SKIN JUST BELOW BAYONET IS BEING CHAFED BY THE ROLLER BROKEN ON AFT DOOR JAMB.  FABRICATED AND INSTALLED DOUBLER.
